# SDR LR7A05055

- Difficulty date: April 28, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 29,874 hours, 15,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Warped
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-6 CHECK PER JOB CARD HC5321 CTR FUSELAGE EXTERIOR SKIN WARPED AT FS 667-677 WL 156-210 LEFT.  SKIN REPAIR CARRIED OUT IAW LAC MEA 382-53-05-049, DWG R05-009-07, FS 667-677 WL 156-210 LEFT.
